Study of Langmuir waves for Zakharov equation using Sardar sub-equation method

Document Type : Research Paper

Authors

1 Department of Mathematics, University of Okara, Okara, Pakistan

2 NED University of Engineering and Technology, Karachi, Pakistan

3 Department of Mathematics, University of the Punjab, Lahore, Pakistan

Abstract

The Zakharov equation is a nonlinear plasma fluid model, used for ion-acoustic waves in a magnetized plasma. In the present study, Langmuir waves of the dimensionless Zakharov equation are investigated by using the Sardar-subequation method. The obtained solutions lead to a variety of exact solutions in the form of dark, bright, periodic singular,  singular, and combined dark-bright type solutions. These acquired solutions are depicted graphically by the 2D, contour and 3D plots which show the physical behaviour of obtained solutions. All the graphs confirm the validity of the obtained solutions. These types of solutions have a large range of applications in mathematical and applied sciences.

Keywords

[1] M.A. Akbar, N.H.M. Ali and J. Hussain, Optical soliton solutions to the (2 + 1)- dimensional Chaffee infante equation and the dimensionless form of the Zakharov equation, Adv. Difference Equ. 2019 (2019), no. 1, 446.
[2] E.C. Aslan and M. Inc, Optical soliton solutions of the NLSE with quadratic-cubic-Hamiltonian perturbations and modulation instability analysis, Optik 196 (2019), 162661.
[3] E. Atilgan, M. Senol, A. Kurt and O. Tasbozan, New wave solutions of time-fractional coupled BoussinesqWhitham Broer-Kaup equation as a model of water waves, China Ocean Eng. 33 (2019), 477–483.
[4] A. Bekir, Application of the ( G′ G)-expansion method for nonlinear evolution equations, Phys. Lett. A 372 (2008), no. 19, 3400–3406.
[5] A. Biswas, Optical soliton perturbation with Radhakrishnan-Kundu-Lakshmanan equation by traveling wave hypothesis, Optik 171 (2018), 217–220.
[6] A. Biswas, M. Ekici, A. Sonmezoglu, Q. Zhou, S.P. Moshokoa and M. Belic, Optical soliton perturbation with full nonlinearity for Kundu-Eckhaus equation by extended trial function scheme, Optik 160 (2018), 17–23.
[7] A. Biswas, Y. Yildirim, E. Yasar, H. Triki, A.S. Alshomrani, M.Z. Ullah, Q. Zhou, S.P. Moshokoa and M. Belic, Optical soliton perturbation with full nonlinearity for Kundu-Eckhaus equation by modified simple equation method, Optik 157 (2018), 1376–1380.
[8] Y. C¸ enesiz, O. Tasbozan and A. Kurt, Functional variable method for conformable fractional modified KdV-ZK equation and Maccari system, Tbilisi Math J. 10 (2017), 117–125.
[9] H. Durur, A. Yokus, and K.A. Abro. Computational and traveling wave analysis of Tzitz´eica and DoddBulloughMikhailov equations: an exact and analytical study, Nonlinear Engin. 10 (2021), no. 1, 272–281.
[10] H. Durur, A. Yokus and K.A. Abro, A non-linear analysis and fractionalized dynamics of Langmuir waves and ion sound as an application to acoustic waves, Int. J. Model. Simul. In Press, https://doi.org/10.1080/02286203.2022.2064797.
[11] M. Ekici, M. Mirzazadeh, A. Sonmezoglu, M.Z. Ullah, M. Asma, Q. Zhou, S.P. Moshokoa, A. Biswas and M. Belic, Optical solitons with Schr¨odinger-Hirota equation by extended trial equation method, Optik 136 (2017), 451–461.
[12] M. Eslami, H. Rezazadeh, M. Rezazadeh and S.S. Mosavi, Exact solutions to the space-time fractional Schr¨odingerHirota equation and the space-time modified KDV-Zakharov-Kuznetsov equation, Optic Quant. Electron. 49 (2017), 279.
[13] Z.S. Feng, The first integral method to study the Burgers-Korteweg-de Vries equation, J. Phys. A 35 (2002), no. 2, 343–349.
[14] J.V. Guzman, M.F. Mahmood, D. Milovic, E. Zerrad, A. Biswas and M. Belic, Dark and singular solitons of Kundu-Eckhaus equation for optical fibers, Optoelectron. Adv. Mater. Rapid Commun. 9 (2015), no. 11-12, 1353–1355.
[15] S.H. Han and Q.H. Park, Effect of self-steepening on optical solitons in a continuous wave background, Phys. Rev. E 83 (2011), 066601.
[16] B.B. Kadomtsev and V.I. Petviashvili, On the stability of solitary waves in weakly dispersing media, Doklady Akad.Nauk Russ. Acad. Sci. 192 (1970), no. 4, 753–756.
[17] M.M. Khater, Numerical simulations of Zakharov’s (ZK) non-dimensional equation arising in Langmuir and ion-acoustic waves, Mod. Phys. Lett. B 35 (2021), no. 31, 2150480.
[18] Z. Korpinar, M. Inc, M. Bayram and M.S. Hashemi, New optical solitons for Biswas-Arshed equation with higher order dispersions and full nonlinearity, Optik 206 (2019), 163332.
[19] A. Kurt, New analytical and numerical results for fractional Bogoyavlensky-Konopelchenko equation arising in fluid dynamics, Appl. Math A J. Chin. Univ. 35 (2020), 101–12.
[20] J. Malinzi and P.A. Quaye, Exact solutions of non-linear evolution models in physics and biosciences using the hyperbolic tangent method, Math. Comput. Appl. 23 (2018), 35.
[21] D. Milovic and A. Biswas, Bright and dark solitons in optical fibers with paraboliclaw nonlinearity, Serb. J. Electr. Eng. 10 (2013), 365–370.
[22] M. Mirzazadeh and A. Biswas, Optical solitons with spatio-temporal dispersion by first integral approach and functional variable method, Optik 125 (2014), 5467–5475.
[23] M. Mirzazadeh, M. Eslami, E. Zerrad, M.F. Mahmood, A. Biswas and M. Belic, Optical solitons in nonlinear directional couplers by sine-cosine function method and Bernoulli’s equation approach, Nonlinear Dyn. 81 (2015), 1933–1949.
[24] H.U. Rehman, A.U. Awan, K.A. Abro, E.M.T. El Din, S. Jafar and A.M. Galal, A non-linear study of optical solitons for Kaup-Newell equation without four-wave mixing, J. King Saud Univer. Sci. 34 (2022), no. 5, 102056.
[25] H.U. Rehman, I. Iqbal, S. Subhi Aiadi, N. Mlaiki and S. Saleem, Soliton solutions of Klein-Fock-Gordon equation using sardar subequation method, Mathematics 10 (2022), no. 18, 3377.
[26] H.U. Rehman, M. Inc, M.I. Asjad, A. Habib and Q. Munir, New soliton solutions for the spacetime fractional modified third order Korteweg-de Vries equation, J. Ocean Engin. Sci. In Press https://doi.org/10.1016/j.joes.2022.05.032.
[27] H.U. Rehman, A.R. Seadawy, M. Younis, S. Yasin and S.T.R. Raza, and S. Althobaiti, Monochromatic optical beam propagation of paraxial dynamical model in Kerr media, Results Phys. 31 (2021), 105015.
[28] H. Rezazadeh, M. Inc and D. Baleanu, New solitary wave solutions for variants of (3+ 1)-dimensional WazwazBenjamin-Bona-Mahony equations, Front. Phys. 8 (2020), 332.
[29] F.A. Shaikh, K. Malik, M.A.H. Talpur and K.A. Abro, Role of distinct buffers for maintaining urban-fringes and controlling urbanization: A case study through ANOVA and SPSS, Nonlinear Engin. 10 (2021), no. 1, 546–554.
[30] B. Sturdevant, D.A. Lott and A. Biswas, Topological 1-soliton solution of the generalized Radhakrishnan KunduLakshmanan equation with nonlinear dispersion, Mod. Phys. Lett. B 24 (2010), no. 16, 1825–1831.
[31] M. Tahir and A.U. Awan, Analytical solitons with Biswas-Milovic equation in presence of spatio-temporal dispersion in non Kerr-law media, Eur. Phys. J. Plus 134 (2019), no. 9, 464.
[32] M. Tahir, A.U. Awan and K.A. Abro, Extraction of optical solitons in birefringent fibers for Biswas-Arshed equation via extended trial equation method, Nonlinear Engin. 10 (2021), no. 1, 146–158.
[33] M. Tahir, A.U. Awan and H.U. Rehman, Optical solitons to Kundu-Eckhaus equation in birefringent fibers without
four-wave mixing, Optik 199 (2019), 163297.
[34] A.M. Wazwaz, A sine-cosine method for handling nonlinear wave equations, Math. Comput. Model. 40 (2004), 499–508.
[35] A.M. Wazwaz, The Tanh method for traveling wave solutions of nonlinear equations, Appl. Math. Comput. 154 (2004), 713–23.
[36] A.M. Wazwaz, The Tanh method: solitons and periodic solutions for the Dodd-Bullough-Mikhailov and the Tzitzeica-Dodd-Bullough equations, Chaos Solitons Fractals 25 (2005), 55–63.
[37] A.M. Wazwaz, The extended tanh method for abundant solitary wave solutions of nonlinear wave equations, Appl. Math. Comput. 187 (2007), no. 2, 1131–1142.
[38] A.M. Wazwaz, The Hirota’s direct method for multiple-soliton solutions for three model equations of shallow water waves, Appl. Math. Comput. 201 (2008), 489–503.
[39] A.M. Wazwaz, The Hirota’s direct method and the tanh-coth method for multiple-soliton solutions of the SawadaKotera-Ito seventh-order equation, Appl. Math. Comput. 199 (2008), 133–138.
[40] X.-L. Yang and J.-S. Tang, Explicit exact solutions for the generalized Zakharov equations with nonlinear terms of any order, Comput. Math. Appl. 57 (2009), no. 10, 1622–1629.
[41] A. Yokus, H. Durur and K.A. Abro, Role of shallow water waves generated by modified Camassa-Holm equation: A comparative analysis for traveling wave solutions, Nonlinear Engin. 10 (2021), no. 1, 385–394.
Volume 14, Issue 3
March 2023
Pages 9-18
  • Receive Date: 07 May 2022
  • Revise Date: 09 January 2023
  • Accept Date: 22 January 2023